A Warning About Aspartame
In response to “Most Faux Sugars Sweeten Foods Safely” (Dec. 6): The most recent research from Spain shows that aspartame (NutraSweet) ingestion leads to formaldehyde accumulation in organs and tissue. Formaldehyde has been proved to cause gradual damage to the nervous and immune systems and has been shown to cause irreversible genetic damage.
Extremely large numbers of toxicity reactions to aspartame have been reported. Symptoms include seizures, headaches, memory loss, tremors, convulsions, vision loss, nausea, dizziness, confusion, depression, irritability, anxiety attacks, personality changes, heart palpitations, skin diseases, loss of blood sugar control, arthritic symptoms and weight gain.
Detailed, independent, referenced information can be found in the scientific FAQs section of the Web page https://www.holisticmed.com/aspartame.
MARK D. GOLD
Aspartame Toxicity Information Center